# SDR GTIA2021030435624

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-232
- Aircraft serial: 6833
- Aircraft time: 11,062 hours, 4,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & R2 DOOR ASSIST BOTTLES REQUIRE SERVICE-CHARGED L2 & R2 DOOR ASSIST BOTTLES IAW AMM 52-22-00.
